# SDR DALA2017041903192

- Difficulty date: April 18, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM, BS 200 BTW LBL 7 - RBL 54. THE FLOORBEAM WAS REPLACED IAW SRM 53-14-1, FIG. 11, SRM 51-10-4, SRM 51-30-2, AND SRM 51-30-5.
